# SDR DL72L972681

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND IN THE RBL 36.83 STIFFENER AND A 1 INCH CRACK WAS FOUND IN THE LBL 36.83 STIFFENER AT WL 238 ON THE FS 1183 BULKHEAD.  THE STIFFENERS WERE REPAIRED PER BOEING S/B 727-53-0192 AS DOCUMENTED IN ER/A 363498-14.
